# SDR 2012FA0000588

- Difficulty date: August 12, 2012
- Submitted: August 22, 2012
- Operation: General aviation
- Aircraft: N258TX
- Make and model: Beech 400BEECH
- Aircraft serial: RK443
- Aircraft time: 1,733 hours, 1,655 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: 1303583
- Part serial: 81191
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF AND DURING CLIMB OUT PASSING 5000 FT, NOTICED THE ACFT WOULD NOT PRESSURIZE.  SELECTED MANUAL MODE AND ACFT STILL WOULD NOT PRESSURIZE. DISCONTINUED CLIMB AND DIVERTED.  AFTER TROUBLESHOOTING ACFT PRESSURIZATION SYSTEM, FOUND THAT THE PRESSURIZATION MODULE CONTROL SYSTEM VACUUM RELAY HAD FAILED.  R & R THE VACUUM RELAY, MX PERFORMED AN OPS CHECK WITH NO DEFECTS NOTED.  ACFT WAS RETURN TO SERVICE.
